Skip to content

Research at St Andrews

Integral group ring of the Mathieu simple group $M_{24}$

Research output: Contribution to journalArticlepeer-review

Standard

Integral group ring of the Mathieu simple group $M_{24}$. / Bovdi, Victor; Konovalov, Alexander.

In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, Vol. 11, No. 1, 1250016, 02.2012.

Research output: Contribution to journalArticlepeer-review

Harvard

Bovdi, V & Konovalov, A 2012, 'Integral group ring of the Mathieu simple group $M_{24}$', JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 11, no. 1, 1250016. https://doi.org/10.1142/S0219498811005427

APA

Bovdi, V., & Konovalov, A. (2012). Integral group ring of the Mathieu simple group $M_{24}$. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 11(1), [1250016]. https://doi.org/10.1142/S0219498811005427

Vancouver

Bovdi V, Konovalov A. Integral group ring of the Mathieu simple group $M_{24}$. JOURNAL OF ALGEBRA AND ITS APPLICATIONS. 2012 Feb;11(1). 1250016. https://doi.org/10.1142/S0219498811005427

Author

Bovdi, Victor ; Konovalov, Alexander. / Integral group ring of the Mathieu simple group $M_{24}$. In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. 2012 ; Vol. 11, No. 1.

Bibtex - Download

@article{8ca1aa09733445b78beff02537101309,
title = "Integral group ring of the Mathieu simple group $M_{24}$",
abstract = "We study the Zassenhaus conjecture for the normalized unit group of the integral group ring of the Mathieu sporadic group M24. As a consequence, for this group we give a positive answer to the question by Kimmerle about prime graphs.",
author = "Victor Bovdi and Alexander Konovalov",
year = "2012",
month = feb,
doi = "10.1142/S0219498811005427",
language = "English",
volume = "11",
journal = "JOURNAL OF ALGEBRA AND ITS APPLICATIONS",
number = "1",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Integral group ring of the Mathieu simple group $M_{24}$

AU - Bovdi, Victor

AU - Konovalov, Alexander

PY - 2012/2

Y1 - 2012/2

N2 - We study the Zassenhaus conjecture for the normalized unit group of the integral group ring of the Mathieu sporadic group M24. As a consequence, for this group we give a positive answer to the question by Kimmerle about prime graphs.

AB - We study the Zassenhaus conjecture for the normalized unit group of the integral group ring of the Mathieu sporadic group M24. As a consequence, for this group we give a positive answer to the question by Kimmerle about prime graphs.

U2 - 10.1142/S0219498811005427

DO - 10.1142/S0219498811005427

M3 - Article

VL - 11

JO - JOURNAL OF ALGEBRA AND ITS APPLICATIONS

JF - JOURNAL OF ALGEBRA AND ITS APPLICATIONS

IS - 1

M1 - 1250016

ER -

Related by author

  1. GAP – Groups, Algorithms, and Programming, Version 4.11.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 2 Mar 2021

    Research output: Non-textual formSoftware

  2. Using Jupyter for reproducible scientific workflows

    Beg, M., Belin, J., Kluyver, T., Konovalov, A., Ragan-Kelley, M., Thiery, N. & Fangohr, H., 15 Jan 2021, In: Computing in Science and Engineering. Early Access, 11 p.

    Research output: Contribution to journalArticlepeer-review

  3. GAP – Groups, Algorithms, and Programming, Version 4.11.0

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 29 Feb 2020

    Research output: Non-textual formSoftware

Related by journal

  1. Finite presentability of Bruck-Reilly extensions of Clifford monoids

    Carvalho, C. A. & Ruskuc, N., Oct 2007, In: JOURNAL OF ALGEBRA AND ITS APPLICATIONS. 6, p. 801-814 14 p.

    Research output: Contribution to journalArticlepeer-review

ID: 28842425

Top